# SDR AALA20151024001

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 19,399 hours, 7,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT STABILIZER RIB AT STATION 166.3, ON THE 3RD VERTICAL STIFFENER AFT LOWER RADIUS.  INSTALLED DOUBLER REPAIR IAW SRM 55-10-09-2R-4 & EA 255565.
